Alert archive / Wyoming / High Wind Watches in 2017
High Wind Watch 1, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Jan 6, 2017, 1:53 PM MST for 4 counties in Wyoming. It took effect at Jan 7, 2017, 11:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 6, 2017, 1:53 PM MST (20:53 UTC)
- In effect from
- Jan 7, 2017, 11:00 PM MST
- Expired
- Jan 7, 2017, 2:11 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.9 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1746 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
963 WWUS75 KCYS 062053 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 153 PM MST FRI JAN 6 2017 ...STRONG WINDS POSSIBLE NEAR ARLINGTON AND BORDEAUX LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING... WYZ106-110-071200- /O.NEW.KCYS.HW.A.0001.170108T0600Z-170108T1500Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 153 PM MST FRI JAN 6 2017 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING. * TIMING...11 PM SATURDAY THROUGH 8 AM SUNDAY. * WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS COULD RESULT IN A SIGNIFICANT BLOW OVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG INTERSTATE 80 NEAR ARLINGTON AND ELK MOUNTAIN...AND ALONG INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HAMMER
2 follow-up statements
149 WWUS75 KCYS 070832 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 132 AM MST SAT JAN 7 2017 ...STRONG WINDS POSSIBLE NEAR ARLINGTON AND BORDEAUX LATE TONIGHT AND EARLY SUNDAY MORNING... WYZ106-110-080000- /O.CON.KCYS.HW.A.0001.170108T0600Z-170108T1500Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 132 AM MST SAT JAN 7 2017 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING... * TIMING...11 PM TONIGHT THROUGH 8 AM SUNDAY. * WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS COULD RESULT IN A SIGNIFICANT BLOW OVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG INTERSTATE 80 NEAR ARLINGTON AND ELK MOUNTAIN...AND ALONG INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ RUBIN
212 WWUS75 KCYS 072111 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 211 PM MST SAT JAN 7 2017 ...STRONG WINDS LIKELY IN THE WIND PRONE AREAS OF SOUTHEAST WYOMING LATE TONIGHT... ...ANOTHER ROUND OF STRONG WINDS POSSIBLE FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... WYZ106-110-081200- /O.UPG.KCYS.HW.A.0001.170108T0600Z-170108T1500Z/ /O.NEW.KCYS.HW.W.0001.170108T0600Z-170108T1600Z/ /O.NEW.KCYS.HW.A.0002.170109T0600Z-170109T2100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 211 PM MST SAT JAN 7 2017 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MST SUNDAY... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MST SUNDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS WILL INCREASE LATE TONIGHT AND REMAIN STRONG THROUGH SUNDAY MORNING. A SECOND HIGH WIND EPISODE IS EXPECTED FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON. * WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS COULD RESULT IN A SIGNIFICANT BLOW OVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG INTERSTATE 80 NEAR ARLINGTON AND ELK MOUNTAIN...AND ALONG INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ116-117-081200- /O.NEW.KCYS.HW.W.0001.170108T0600Z-170108T1600Z/ /O.NEW.KCYS.HW.A.0002.170109T0600Z-170109T2100Z/ SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BUFORD...PUMPKIN VINE...VEDAUWOO... WHITAKER...FEDERAL...HORSE CREEK 211 PM MST SAT JAN 7 2017 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MST SUNDAY... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MST SUNDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON. * TIMING...WINDS WILL INCREASE LATE TONIGHT AND REMAIN STRONG THROUGH SUNDAY MORNING. A SECOND HIGH WIND EPISODE IS EXPECTED FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON. * WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS COULD RESULT IN A SIGNIFICANT BLOW OVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ HAMMER
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jan 6, 11:10 AM MST, 2 hours 43 minutes earlier.
Area forecast discussion, Jan 6, 11:10 AM MST, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1110 AM MST Fri Jan 6 2017
.SHORT TERM...(Today through Saturday night)
Issued at 315 AM MST Fri Jan 6 2017
Storm system which brought all the heavy snow to southeast Wyoming
and portions of western Nebraska on Wednesday is still impacting
Colorado and New Mexico early this morning. Thankfully...a quiet
weather pattern is expected over the forecast area into this
weekend as a ridge axis will move towards the area by Saturday.
However...Bitter cold temperatures will still be a problem into
Saturday. For this morning...Wind Chill Warning is verifying in
all zones with a few locations in Albany county seeing wind chills
between 40 to 60 below zero. In fact...a UPR observations site
near Rock River is reporting a wind chill of -79 with a
temperature of -51! This isn't too far off from Laramie reporting
an air temperature of -36 but a wind chill around -60. These
dangerous wind chills will continue through the morning commute
before temps increase towards noon.
Forecast concerns will be localized over the next 48 hours and
will transition from dangerous temperatures and wind chills to the
potential for some blowing snow over the wind prone areas. Expect
another Wind Chill Advisory or Warning for tonight...especially
over the far eastern plains and the Laramie valley for wind chills
around -30. Temperatures will not be as cold today and
tonight...but are still expected to be well below average. Already
seeing some blowing snow concerns along Interstate 25 near the
Bordeaux area with gusts between 35 to 40 mph. Llvl gradient
appears to become stronger tonight and Saturday night...with
blowing snow possible near Whitaker north of Cheyenne as well as
the I80 summit and I80 between Laramie and Rawlins. Will need to
closely monitor road conditions and visibilities with a ground
blizzard possible in these localized areas. Otherwise...moderating
temperatures are expected with highs near freezing east of the
Laramie Range on Saturday as westerly downslope winds develop.
Kept temperatures below MOS guidance due to the deep surface
snowpack across the area. There is a small chance the I25 corridor
may warm above freezing on Saturday...with most other areas well
below 30 degrees.
.LONG TERM...(Saturday through Thursday)
Issued at 237 AM MST Fri Jan 6 2017
Sunday...Considerable warming trend continues and based on 700 mb
temperatures near -2 Celsius and downslope warming, expect high
temperatures into the mid 30s to mid 40s. Plenty of low and mid
level moisture in the west flow aloft to produce areas of orographic
snows over and near the Snowy and Sierra Madre Ranges. Wind prone
areas may see some stronger winds early in the day based on the 700
mb Craig to Casper height differences above 50 meters.
Monday...The flow aloft backs to more west southwest and continues
moist in the low and mid levels, producing widespread orographic
snows over and near the Snowy and Sierra Madre Ranges as well as
near a cold front over the northern Nebraska panhandle. Continued
relatively mild based on projected 700 mb temperatures near 2
Celsius.
Tuesday...Cooler temperatures in the wake of a passing shortwave and
its associated cold front. Moisture wanes in the wake of the
shortwave and thus expect a significant decrease in orographic snow
chances near the Snowy and Sierra Madre Ranges. Possible high wind
criteria winds, mainly near the wind prone locations, based on the
700 mb Craig to Casper height differences.
Wednesday...Strong and moist zonal flow aloft will aid in the
production of more orographic snows over and near the Snowy and
Sierra Madre Ranges with dry weather elsewhere due to downsloping
winds. Relatively mild temperatures continue based on projected 700
mb temperatures. Strong winds again in the wind prone locations
based on strength of winds aloft and the projected Craig to
Casper 700 mb height gradients of 60 to 70 meters.
Thursday...Slightly cooler with more cloud cover. Colder Canadian
air may backdoor westward into our plains counties along and east of
Interstate 25. Mostly dry day expected based on model projections.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1058 AM MST Fri Jan 6 2017
VFR conditions through the taf period. West winds could gust to 20
kts at CYS through the aftn. Cloud cover will mostly be limited
to mid to high level clouds.
&&
.FIRE WEATHER...
Issued at 251 AM MST Fri Jan 6 2017
No Fire Weather concerns this weekend and into next week. A deep
snowpack will remain over the area even though temperatures will
moderate through the weekend. Periods of cold temperatures and
heavy mountain snow are possible next week as several Pacific
systems impact the area.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Wind Chill Warning until 11 AM MST this morning for WYZ101>119.
NE...Wind Chill Warning until 11 AM MST this morning for NEZ002-003-
019>021-054-055-095-096.
&&
SHORT TERM...TJT
LONG TERM...RUBIN
AVIATION...ZF
FIRE WEATHER...TJTHazardous weather outlook, Jan 6, 3:22 AM MST, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 322 AM MST FRI JAN 6 2017 WYZ101>119-071030- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 322 AM MST FRI JAN 6 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A WIND CHILL WARNING IS IN EFFECT UNTIL 9 AM. WIND CHILL TEMPERATURES WILL RANGE FROM 30 BELOW TO 45 DEGREES BELOW ZERO WITH LOCATIONS IN THE LARAMIE VALLEY AND SHIRLEY BASIN HAVING WIND CHILLS OF 40 BELOW TO 55 DEGREES BELOW ZERO AND SOME AS LOW AS 65 DEGREES BELOW ZERO IN THE LARAMIE VALLEY. WIND CHILL TEMPERATURES WILL BE COLD AGAIN TONIGHT WITH THE LOWEST READINGS EXPECTED FROM 20 BELOW TO 30 DEGREES BELOW ZERO. EXPECT AREAS OF BLOWING SNOW THROUGH TONIGHT AROUND BORDEAUX AND OVER THE INTERSTATE 80 SUMMIT BETWEEN LARAMIE AND CHEYENNE, WITH AREAS OF BLOWING SNOW TONIGHT NEAR ARLINGTON AND ELK MOUNTAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS WILL OCCUR AT TIMES, ESPECIALLY OVER THE WIND PRONE LOCATIONS, AND ESPECIALLY MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-003-019>021-054-055-095-096-071030- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 322 AM MST FRI JAN 6 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT A WIND CHILL WARNING IS IN EFFECT UNTIL 9 AM. WIND CHILL TEMPERATURES WILL RANGE FROM 30 BELOW TO 45 DEGREES BELOW ZERO. WIND CHILL TEMPERATURES WILL BE COLD AGAIN TONIGHT WITH THE LOWEST READINGS EXPECTED FROM 20 BELOW TO 30 DEGREES BELOW ZERO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUBIN
In the hours before
Special weather statement, Jan 6, 8:40 AM MST, 5 hours 13 minutes before
Special Weather Statement National Weather Service Cheyenne WY 840 AM MST Fri Jan 6 2017 WYZ115-061700- Laramie Valley- Including the cities of...Bosler...Laramie 840 AM MST Fri Jan 6 2017 ...LOCALLY DENSE FOG AND EXTREME COLD OCCURRING IN LARAMIE THIS MORNING... VISIBILITIES UNDER ONE QUARTER OF A MILE WILL OCCUR IN LOW LYING AREAS IN AND AROUND LARAMIE THROUGH MID MORNING. DRIVE SLOWLY AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION. IN ADDITION...EXTREME COLD WITH WIND CHILLS OF MINUS 40 TO MINUS 50 ARE EXPECTED THROUGH 10 AM. DRESS IN LAYERS AND CARRY A WINTER SURVIVAL KIT IN YOUR VEHICLE...INCLUDING EXTRA BLANKETS...IF TRAVELING THIS MORNING. HAMMER
Local storm report, Jan 6, 8:42 AM MST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
842 AM MST FRI JAN 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM EXTR WIND CHILL SARATOGA 41.45N 106.81W
01/06/2017 M-48 F CARBON WY AWOS
0753 AM EXTR WIND CHILL LARAMIE 41.31N 105.58W
01/06/2017 M-43 F ALBANY WY ASOS
0753 AM EXTR WIND CHILL RAWLINS 41.78N 107.23W
01/06/2017 M-41 F CARBON WY ASOS
0800 AM EXTR WIND CHILL DIXON 41.03N 107.53W
01/06/2017 M-35 F CARBON WY AWOS
0753 AM EXTR WIND CHILL SCOTTSBLUFF 41.87N 103.66W
01/06/2017 M0 F SCOTTS BLUFF NE ASOS
&&
DDEALLocal storm report, Jan 6, 8:43 AM MST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
843 AM MST FRI JAN 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 AM EXTR WIND CHILL SCOTTSBLUFF 41.87N 103.66W
01/06/2017 M-41 F SCOTTS BLUFF NE ASOS
&&
DDEALLocal storm report, Jan 6, 9:08 AM MST, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
908 AM MST FRI JAN 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 AM EXTR WIND CHILL LARAMIE 41.31N 105.58W
01/06/2017 M-52 F ALBANY WY ASOS
&&
DDEALLocal storm report, Jan 6, 9:15 AM MST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
915 AM MST FRI JAN 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 AM EXTR WIND CHILL LARAMIE 41.31N 105.58W
01/06/2017 M-52.00 F ALBANY WY ASOS
&&
DDEALLocal storm report, Jan 6, 9:19 AM MST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
919 AM MST FRI JAN 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM EXTR WIND CHILL 13 WNW LARAMIE 41.38N 105.81W
01/06/2017 M-46 F ALBANY WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE HERRICK LANE.
&&
DDEALThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 1:57 PM MST | Wind Chill Advisory | CYS | Albany, Carbon, Converse, Goshen, Laramie, Niobrara and 1 more | 19 hr |
Nearby
High Wind Watches in Wyoming, 2017Every high wind watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.